# SDR CALA2024093000717

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 75,049 hours, 26,998 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130700
- Part serial: 66473
- Condition: Empty
- Location: Zone 200
- Part time: 770,430 hours, 729,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

O2 LEVEL DEPLETED TO 0 PSI.   REMOVED AND REPLACED CREW OXYGEN CYLINDER REF AMM 12-15-21-600-801-001 LEAKS AND OPS CHECKS GOOD.  FOUND OBSERVER MASK LEAKING FROM THE REGULATOR / STUCK IN THE TEST POSITION.
